# SDR P5CA9900423

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLOSING LOWER FWD CARGO DOOR, AEROGROUND HIGH LOADER HIT DOOR AND CAUSED DAMAGE TO LOWER AFT CORNER.  REWORKED LOWER CORNER OF FWD CARGO DOOR PER SRM 51-10-01.
